About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (4)

May 10, 2019 · Burning Mouth Syndrome (BMS): Anyone found any relief? in Skin Health

I have also found that "TopCare" sore throat lozenges help at night when mine is the worst. They contain benzocaine which numbs the mouth. It's temporary but helps me sleep. I also read that people on metoprolol can suffer from burning mouth. I am going to ask my cardiologist today. I am on it for a-fib as it keeps my heart rate under control. May have to try different med.

Mar 26, 2019 · Burning Mouth Syndrome (BMS): Anyone found any relief? in Skin Health

I have had some relief from Klonazapam (need script} but not nearly enough. Have had burning mouth for about 6 years. Had all the tests and blood work and was told at one point that it was nerve damage from heavy duty antibiotics post c-diff recurrences. I am trying R-Lipoic Acid which is a supplement. Read about this when you have the chance. I feel terribly that you or anyone else has to deal with this as doctors, dentists, GI specialists have no clue how to help.

Mar 20, 2019 · C. difficile – Are your guts ever normal again? in Digestive Health

Sue, I contracted c-diff in 2011 and have had 4 positive stool cultures for this. In and out of the hospital and given large doses of Vancomycin and Flagyl intravenously. Had 6 inches of my sigmoid colon removed and have had GI symptoms ever since. As you mentioned, bloating and a lot of discomfort under my lower ribs on both sides. I have been to several GI specialists here in New York State as well as Cleveland Clinic. After multiple medications, endoscopies and testing, everyone seems "stumped". Now being treated for a fungal infection per Cleveland Clinic. Not getting any better and have little in the way of "quality of life". I know first hand how frustrating it is not to be getting better and wonder if I will have to suffer forever. I blame the c-diff for the start of my symptoms and also the aggressive IV antibiotics given over and over. I feel the antibiotics have caused nerve damage in my stomach and also mouth burning. I am astounded that I can not find a doctor that knows how to treat this or even cares. Best of luck to you with you struggle to get your health back.

Mar 19, 2019 · Weaning off Metoprolol in Heart Rhythm Conditions

I have been on metoprolol tartrate for quite a few years. I have what they call "burning mouth syndrome" for at least 6 years and have read that metoprolol is one of the blood pressure medications that can cause this. I can' t convince my cardiologist, but want to taper off for a few weeks to see if this is the culprit. I have a-fib and on Eliquis for this. The metoprolol is to keep my heart rate at an acceptable rate. I would like to hear from anyone who has had this burning mouth side efftect and if the metoprolol was the cause. Thanks for any help.